# SDR ARWA20030803

- Difficulty date: August 13, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 69,457 hours, 19,491 cycles
- System (JASC): 2710 · Aileron Control System
- Part: O-Ring
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG PAGE 110832.  DISCREPANCY:  AT TOP OF DESCEND LOSS OF HYDRAULIC FLUID AND PRESSURE; COMPLETED ABNORMAL HYDRAULIC LANDING CHECKLIST.  REMOVED AND REPLACED RT AILERON POWER ACTUATOR HYDRAULIC O-RINGS TO SWIVEL VALVE IAW DC8 MM 27-14-01.  PERFORMED LEAK CHECK, NO LEAKS NOTED.  SERVICED HYDRAULIC SYSTEM IAW MM 12-30-1.
